MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10620
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is combination product.
 
Event or Problem Description
It was reported that a shaft break occurred.A 4.50 x 24 synergy ii drug eluting stent (des) got kinked and broke outside the patient.The procedure was completed with a 4.0x24mm synergy ii des.There were no patient complications and the patient is fine.
 
Additional Manufacturer Narrative
Device is combination product.
 
Event or Problem Description
It was reported that a shaft break occurred.A 4.50 x 24 synergy ii drug eluting stent (des) got kinked and broke outside the patient.The procedure was completed with a 4.0x24mm synergy ii des.There were no patient complications and the patient is fine.It was further reported that the shaft broke 25-30 cm from the hub.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9282811
Report Number2134265-2019-13437
Device Sequence Number2524802
Product Code NIQ
UDI-Device Identifier08714729973379
UDI-Public08714729973379
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2021
Device Model Number10620
Device Catalogue Number10620
Device Lot Number0023989759
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/13/2019
Patient Sequence Number1